Discrete interpolating varieties in pseudoconvex open sets of C^n

この論文にアクセスする

この論文をさがす

著者

抄録

We give a necessary and sufficient condition for a discrete variety in a pseudoconvex open set Ω of <b><i>C</i></b><sup><i>n</i></sup> to be an interpolating variety for Hörmander's weighted algebras of holomorphic functions in Ω.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(4), 1185-1196, 2006-10-01 

    The Mathematical Society of Japan

参考文献:  18件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380912
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    8512878
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ